# SDR CALA2018012200288

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 69,929 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DISARM LIGHT LAMP INOPERATIVE. REPLACED THE LAMP IN THE EMERGENCY LIGHT DISARM SWITCH IAW AMM, OPS CHECKED GOOD.
